# SDR UIEA2016032100203

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,115 hours, 37,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT JUST AFT OF WING INOPERATIVE.  TROUBLESHOOTING REVEALED LT EXTERIOR EMERGENCY LIGHT BULB BURNED OUT.  R & R THE BULB.  OPS CHECKED GOOD IAW AMM 33-51-00.
